# SDR SWAA2013050915871

- Difficulty date: May 4, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 36,054 hours, 20,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL INTERCOSTAL CHORD CORRODED AT BS 270, BETWEEN LBL 5 TO RBL 5.  REPAIRED INTERCOSTAL IAW EA.
